# SDR FDEA201108303583

- Difficulty date: August 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623618
- Condition: Corroded
- Location: Bs 740 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R, BS 740.   CUTOUT DAMAGE AREA , FABRICATED FILLER AND SPLICE  AND INSTALLED IAW SRM 51-30-2 AND SRM 53-10-3 FIG 1.
